MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; SELF-RETAINING DRIVER SHAFT, 1/4" QUICK-CONNECT

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; SELF-RETAINING DRIVER SHAFT, 1/4" QUICK-CONNECT
Model Number 6067.0060
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Initial observation of the returned device shows the tip deformed and fractured.The tip bends in a way that signifies that something was being loosened.The fracture may have occurred if the self retaining driver was not fully seated within the screw making it more likely to break during tightening and/or loosening; however, an exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that during surgery the tip of the creo self-retaining driver shaft was broken and left in the patient.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
SELF-RETAINING DRIVER SHAFT, 1/4" QUICK-CONNECT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18821980
Report Number3004142400-2023-00044
Device Sequence Number4526308
Product Code LXH
UDI-Device Identifier00889095167979
UDI-Public00889095167979
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.0060
Device Lot NumberVIT342AE*F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight134 KG
Patient RaceWhite